Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1568
Title: A characterization of first-order topological properties of planar spatial data
Authors: Benedikt, Michael
KUIJPERS, Bart 
Lödig, Christof
VAN DEN BUSSCHE, Jan 
Wilke, Thomas
Issue Date: 2006
Source: JOURNAL OF THE ACM, 53(2). p. 273-305
Abstract: Planar spatial datasets can be modeled by closed semi-algebraic sets in the plane. We establish a characterization of the topological properties of such datasets expressible in the relational calculus with real polynomial constraints. The characterization is in the form of a query language that can only point that can only talk about points in the set and the "cones" around these points.
Keywords: languages; theory; CONSTRAINT QUERY LANGUAGES; DATABASES; EQUIVALENCE
Document URI: http://hdl.handle.net/1942/1568
ISSN: 0004-5411
e-ISSN: 1557-735X
DOI: 10.1145/1131342.1131346
ISI #: 000237759500004
Category: A1
Type: Journal Contribution
Validations: ecoom 2007
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on May 13, 2022

Page view(s)

52
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.